The Michigan Mathematical Journal

Homotopy classes of maps between pro-spaces.

Jerrold W. Grossman

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 4 (1975), 355-362.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001360

Digital Object Identifier
doi:10.1307/mmj/1029001360

Mathematical Reviews number (MathSciNet)
MR0367984

Zentralblatt MATH identifier
0293.55005

Subjects
Primary: 55D05

Citation

Grossman, Jerrold W. Homotopy classes of maps between pro-spaces. Michigan Math. J. 21 (1975), no. 4, 355--362. doi:10.1307/mmj/1029001360. https://projecteuclid.org/euclid.mmj/1029001360


Export citation